# SDR SWIA2020012347976

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tab
- Condition: Broken
- Location: Temp Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT #2 O/B BACKWALL-TEMP SENSOR BONDING TAB BROKEN.       (C-CHECK)   RO:1/22/2020 / REMVOED AND REPLACED THE R/H SLAT #2 O/B BACKWALL-TEMP SENSOR BONDING TAB IN REFERENCE TO ERJ 175 AMM.
